# SDR PCAA0111161

- Difficulty date: November 28, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N847EX
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- Aircraft time: 22,199 hours, 24,320 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88255
- Condition: Worn
- Location: Nlg
- Component: Nlg Strut
- Component part number: 8800135
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE GEAR FOR WEAR IN TRAILING ARM LINK ASSEMBLY, TRAILING ARM LINK LOWER BUSHING AND PIN FOUND WORN. LOWER PIN AND BUSHING REPLACED. AIRCRAFT RETURNED TO SERVICE.
